# SDR MWEA030436

- Difficulty date: October 28, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,870 hours, 17,909 cycles
- System (JASC): 2760 · Drag Control System
- Part: Throttle Switch
- Part number: V3601
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SPOILER ANNUNCIATION ILLUMINATED WHEN CROSSWIND, CORRECTION WAS APPLIED WITH ALIERON.  REMOVED AND REPLACED THROTTLE POSITION SWITCH.
